# SDR HEED9522

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A772XTA
- Condition: Faulty
- Location: Dc Sys
- Part time: 517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RELAY AND BUSS INTERCONNECT LIGHTS ON AT SAME TIME, MUST BE RESET OFTEN. ORDERED NEW PART.
